Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I getting brown spotting post taking norethisterone ?

I have been taking norethisterone for 2-3 weeksZ stopped taking it a few days but I m not getting a proper period just brown discharge spotting
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum, it could be either due usage of tablets as some times happens like this. some times due to infection discharge may be brown in colour and foul smelling. if smell is there better to consult a gynaecolgist and use antibiotics. thank you.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor